# SDR FDEA201309162240

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3350
- Condition: Damaged
- Location: Bs 1348-1459
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE FOUND AT S4R LAP SEAM FROM BS 1349.562 - 1375.437.  ACCOMPLISHED EA F-5330-T0301433, PART 1.  MAJOR REPAIR.
